Lian, Z

< Back to all Authors
Number of items: 2.
Group by: Item type | Date
Jump to:


Lian, Z ORCID: 0000-0002-8637-1704, Shi, Peng ORCID: 0000-0001-8218-586X and Sun, Y ORCID: 0000-0002-4453-8932 (2020) Design on nonfragile fuzzy filter for nonlinear time-delay systems. International Journal of Adaptive Control and signal processing, 34 (2). pp. 248-265. ISSN 0890-6327 (print) 1099-1115 (online)

Lian, Z ORCID: 0000-0002-8637-1704, He, Y ORCID: 0000-0001-5691-9663, Zhang, CK ORCID: 0000-0001-8687-3723, Shi, Peng ORCID: 0000-0001-8218-586X and Wu, M ORCID: 0000-0002-0668-8315 (2019) Robust H∞ Control for T–S Fuzzy Systems With State and Input Time-Varying Delays via Delay-Product-Type Functional Method. IEEE Transactions on Fuzzy Systems, 27 (10). pp. 1917-1930. ISSN 1063-6706